ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

2008 , Volume 2 , Issue 3

Select all articles

Export/Reference:

How to say yes, no and maybe with visual cryptography
Andreas Klein
2008, 2(3): 249-259 doi: 10.3934/amc.2008.2.249 +[Abstract](310) +[PDF](146.2KB)
Abstract:
We present a version of a visual cryptography scheme in which a qualified set of participants is able to block the reconstruction of the secret.
Characterization results on weighted minihypers and on linear codes meeting the Griesmer bound
J. De Beule, K. Metsch and L. Storme
2008, 2(3): 261-272 doi: 10.3934/amc.2008.2.261 +[Abstract](331) +[PDF](187.8KB)
Abstract:
We present characterization results on weighted minihypers. We prove the weighted version of the original results of Hamada, Helleseth, and Maekawa. Following from the equivalence between minihypers and linear codes meeting the Griesmer bound, these characterization results are equivalent to characterization results on linear codes meeting the Griesmer bound.
Skew constacyclic codes over Galois rings
Delphine Boucher, Patrick Solé and Felix Ulmer
2008, 2(3): 273-292 doi: 10.3934/amc.2008.2.273 +[Abstract](660) +[PDF](247.3KB)
Abstract:
We generalize the construction of linear codes via skew polynomial rings by using Galois rings instead of finite fields as coefficients. The resulting non commutative rings are no longer left and right Euclidean. Codes that are principal ideals in quotient rings of skew polynomial rings by a two sided ideals are studied. As an application, skew constacyclic self-dual codes over $GR(4, 2)$ are constructed. Euclidean self-dual codes give self-dual $\mathbb Z_4$−codes. Hermitian self-dual codes yield 3−modular lattices and quasi-cyclic self-dual $\mathbb Z_4$−codes.
Groups from cyclic infrastructures and Pohlig-Hellman in certain infrastructures
Felix Fontein
2008, 2(3): 293-307 doi: 10.3934/amc.2008.2.293 +[Abstract](318) +[PDF](237.8KB)
Abstract:
In discrete logarithm based cryptography, a method by Pohlig and Hellman allows solving the discrete logarithm problem efficiently if the group order is known and has no large prime factors. The consequence is that such groups are avoided. In the past, there have been proposals for cryptography based on cyclic infrastructures. We will show that the Pohlig-Hellman method can be adapted to certain cyclic infrastructures, which similarly implies that certain infrastructures should not be used for cryptography. This generalizes a result by M¨uller, Vanstone and Zuccherato for infrastructures obtained from hyperelliptic function fields.
    We recall the Pohlig-Hellman method, define the concept of a cyclic infrastructure and briefly describe how to obtain such infrastructures from certain function fields of unit rank one. Then, we describe how to obtain cyclic groups from discrete cyclic infrastructures and how to apply the Pohlig-Hellman method to compute absolute distances, which is in general a computationally hard problem for cyclic infrastructures. Moreover, we give an algorithm which allows to test whether an infrastructure satisfies certain requirements needed for applying the Pohlig-Hellman method, and discuss whether the Pohlig-Hellman method is applicable in infrastructures obtained from number fields. Finally, we discuss how this influences cryptography based on cyclic infrastructures.
Additive cyclic codes over $\mathbb F_4$
W. Cary Huffman
2008, 2(3): 309-343 doi: 10.3934/amc.2008.2.309 +[Abstract](482) +[PDF](423.9KB)
Abstract:
In this paper we find a canonical form decomposition for additive cyclic codes of even length over $\mathbb F_4$. This decomposition is used to count the number of such codes. We also prove that each code is the $\mathbb F_2$-span of at most two codewords and their cyclic shifts. We examine the construction of additive cyclic self-dual codes of even length and apply these results to those codes of length 24.
Erratum
John B. Little
2008, 2(3): 344-345 doi: 10.3934/amc.2008.2.344 +[Abstract](280) +[PDF](66.6KB)
Abstract:
Erratum to ''The ubiquity of order domains for the construction of error control codes'' (Advances in Mathematics of Communications, Vol.1, no.1, 2007, 151–171).

For more information please click the “Full Text” above.

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]